Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Exotic embeddings of open subsets of affine space


Author: Zbigniew Jelonek
Journal: Proc. Amer. Math. Soc. 140 (2012), 1561-1568
MSC (2010): Primary 14R10
Published electronically: September 12, 2011
MathSciNet review: 2869140
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every Zariski open affine proper subset $ X\subset\mathbb{A}^n$ has infinitely many non-equivalent embeddings into $ \mathbb{A}^{n+1}$. Moreover, we give some examples of non-equivalent embeddings of such $ X$ in higher codimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14R10

Retrieve articles in all journals with MSC (2010): 14R10


Additional Information

Zbigniew Jelonek
Affiliation: Instytut Matematyczny, Polska Akademia Nauk, Śniadeckich, 00-956 Warszawa, Poland
Email: najelone@cyf-kr.edu.pl

DOI: https://doi.org/10.1090/S0002-9939-2011-11037-2
Keywords: Polynomial embedding, exotic embedding, Zariski open subset of affine space
Received by editor(s): January 16, 2011
Received by editor(s) in revised form: January 26, 2011
Published electronically: September 12, 2011
Additional Notes: The author was partially supported by the Polish Ministry of Science, grant 2010-2013
Communicated by: Lev Borisov
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.